# SDR JJBA20230605001

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 46,802 hours, 29,926 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR UNLOCKING HANDLE LOWER ROLL PIN PULLED OUT	RESECURED MAIN CABIN DOOR UNLOCKING HANDLE LOWER ROLL PIN.
